# SDR 08FDEA04167

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 692289411
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK - FLAP TRACK TO LOWER TRAILING EDGE PANEL SUPPORT BRACKET IS CRACKED.  FABRICATED AND INSTALLED NEW BRACKET REF DWG 65-2289.  THIS IS CLASSIFIED AS A MINOR REPAIR.
